Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Low frequency acoustic oscillations


Author: R. C. MacCamy
Journal: Quart. Appl. Math. 23 (1965), 247-255
MSC: Primary 76.35
DOI: https://doi.org/10.1090/qam/189397
MathSciNet review: 189397
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: https://doi.org/10.1090/qam/189397
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society